# SDR 2003FA0000145

- Difficulty date: January 7, 2003
- Submitted: February 13, 2003
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: 6544947
- Condition: Cracked
- Location: Hyd Actuator
- Part time: 41,068 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOUSING CRACKED AROUND THE OUTER DIAMETER OPPOSITE THE SUPPORT MOUNT THROUGH BOLT.
